Can Drugs (Olanzapine/Zyprexa) Cause Tonic Tensor Tympani Syndrome (TTTS)?

Discussion in 'Support' started by Audiophile_bg, Nov 3, 2018.

    1. Audiophile_bg
      Furious

      Audiophile_bg Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Olanzapine/MRI
      I have not been diagnosed with TTTS, but I'm asking because I did have ear fluttering, and I think I still do, although I can't really tell if it is aural fullness or if it just feels more like fluttering.

      Regardless, I'd like to ask, is it possible for anti-psychotic medication (Olanzapine) to give you TTTS? the treatment for this is rather dangerous, so I really hope I don't have it...
      Thank you, and I hope you are having a good day/night. :) :thankyousign:
       
      • Agree Agree x 1
    2. AUTHOR
      AUTHOR
      Audiophile_bg
      Furious

      Audiophile_bg Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Olanzapine/MRI
      I'm bumping this up because I really want to hear thoughts on TTTS and medication.
       
    3. EDDTEKK

      EDDTEKK Member

      Location:
      Belgium
      Tinnitus Since:
      1999
      Cause of Tinnitus:
      Infection
      I take olanzapine and can’t report such issue.
       
      • Like Like x 1
    4. AUTHOR
      AUTHOR
      Audiophile_bg
      Furious

      Audiophile_bg Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Olanzapine/MRI
      Hey @EDDTEKK . Thanks for replying to me. I hope my condition is temporary, but it is sticking around for longer than i expected. Been having ear issues since august.
       
    5. AUTHOR
      AUTHOR
      Audiophile_bg
      Furious

      Audiophile_bg Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Olanzapine/MRI
      I'm bumping this thread up because I'm starting to get thumps again, and it's honestly maddening.

      Does anyone have experience with drug induced myoclonus, is that even a thing?
      I'm losing it.
      Thanks.
       
    6. Rhonda Kay
      Artistic

      Rhonda Kay Member

      Location:
      Cedar Park, TX
      Tinnitus Since:
      11/18/2020
      Cause of Tinnitus:
      Olanzapine and Trigeminal Neuralgia
      I want to send a message to all who are taking the Medication Olanzapine. I have tried this medication on two different occasions to help with Trigeminal Neuralgia. On both occasions I suffered with severe tinnitus just after three days of the lowest dose. This medication does cause tinnitus.

      Thank you for your time.
       
      • Hug Hug x 1

Share This Page

Loading...